MAUDE Adverse Event Report: ACCESSS VASCULAR, INC HYDROPICC

ACCESSS VASCULAR, INC HYDROPICC
Model Number FG-80H02104
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The picc was placed at a rehab center.After approximately 10 days on indwelling, patient was transported to hospital for poor blood flow.Patient underwent ultrasound and a possible kink was identified.Picc line was removed and a tear in the catheter was observed at 16cm line.Patient fine after picc removal and replacement.

Brand Name
HYDROPICC
Common Device Name
HYDROPICC
Manufacturer (Section D)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESSS VASCULAR, INC
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
scott blood
749 middlesex turnpike
billerica, MA 01821
7825386594
MDR Report Key22957616
Report Number3015060232-2025-00023
Device Sequence Number8453338
Product Code LJS
UDI-Device Identifier00850030354334
UDI-Public00850030354334
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberFG-80H02104
Device Lot Number03072517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown